# SDR REXA2025101500951

- Difficulty date: September 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 39,646 hours, 28,571 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH67036600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FWD OVERWING EMERGENCY EXIT FWD UPPER LUG TO BE CRACKED   ALL WORK WAS PERFORMED ON  AFT LUG OF THE LT FWD DOOR, LOCATION WAS JUST DOCUMENTED INCORRECTLY. STRIPPED ORGANIC FINISH FROM LT FWD OVERWING EMERGENCY EXIT DOOR FWD UPPER LUG IAW SRM 51-26-01-001-001-A01,   PERFORMED LPI ON LT FWD OVERWING EMERGENCY EXIT DOOR UPPER FORMER AFT LUG SUSPECTED CRACK AREA IAW REO 670-52-21-103 REV-, STEP 1. ONE INDICATION NOTED. INDICATION IS APPROX. 1.25" IN LENGTH. NO OTHER INDICATIONS NOTED.  FAILED NDT. PERFORMED EDDY CURRENT RIGHT FWD EMERGENCY EXIT DOOR AFT LUG ON UPPER FORMER CUTLINE EDGES IAW REO 670-52-21-103 REV-, STEP 5.  NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH REO 670-52-21-103 REV -.
